I used to take ambien but they wouldn't prescribe it again because your body becomes depending on ambien. So they got me on trazadone Now. Only have taken it 2 nights now and not only can I not stay asleep but I wake up feeling very light headed, squinty eyes and almost a high sort of feeling. Has anyone else expierenced this with this drug? They put me on 100 MIL.
ashholl21; Yes this is kind of common until you get adjusted to the new medication sometimes it works right away and for others it may need a dose adjustment must be done by the doctor or.Try and keep taking it could be coming off of ambien and going on to Trazodone sometimes it takes an adjustment period. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 1 answer
Posted 18 Dec 2013 • 2 answers
Posted 25 Jun 2015 • 3 answers
Posted 24 Oct 2016 • 1 answer
Posted 17 Nov 2016 • 1 answer